Indian Journal of Psychological Medicine
  Home | About Us | Editorial Board | Search | Ahead of print | Current Issue | Archives | Instructions | Contact | Advertise | Submission | Login 
Users Online: 102 
Wide layoutNarrow layoutFull screen layoutHome Print this page Email this page Small font sizeDefault font sizeIncrease font size
CASE REPORT
Year : 2017  |  Volume : 39  |  Issue : 5  |  Page : 688-690

A case of carbamazepine-induced severe cholestatic hepatitis: Case report and review of literature


Department of Psychiatry, Centre for Addiction Medicine, National Institute of Mental Health and Neuro Sciences, Bengaluru, Karnataka, India

Correspondence Address:
Suhas Ganesh
Department of Psychiatry, Centre for Addiction Medicine, National Institute of Mental Health and Neuro Sciences, Bengaluru - 560 029, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/IJPSYM.IJPSYM_19_17

Rights and Permissions

Carbamazepine (CBZ) is one of the widely prescribed drugs in the field of neuropsychiatry. We report a case of a 27-year-old female patient presenting with severe cholestatic hepatitis presenting after the initiation of CBZ. We establish the probability of drug-induced liver injury using Council for International Organizations of Medical Sciences/Roussel Uclaf Causality Assessment Method causality assessment scale, and the patient had high probability with a score of 9. We briefly review the literature in this field discussing the scope of the problem, etiopathogenesis, clinical manifestation, course, and management.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed706    
    Printed9    
    Emailed0    
    PDF Downloaded28    
    Comments [Add]    

Recommend this journal